Article citationsMore>>

M. R. Maxey and J. J. Riley, “Equation of Motion for a Small Rigid Sphere in a Nonuniform Flow,” Physics of Fluids, Vol. 26, No. 4, 1983, pp. 883-890. doi:10.1063/1.864230

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.